TITLE

Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438436

 

Related Articles

  • Dual Toeplitz operators on the sphere. Guediri, Hocine // Acta Mathematica Sinica;Sep2013, Vol. 29 Issue 9, p1791 

    Dual Toeplitz operators on the Hardy space of the unit circle are anti-unitarily equivalent to Toeplitz operators. In higher dimensions, for instance on the unit sphere, dual Toeplitz operators might behave quite differently and, therefore, seem to be a worth studying new class of Toeplitz-type...

  • Commuting Dual Toeplitz Operators on the Polydisk. Lu, Yu Feng; Shang, Shu Xia // Acta Mathematica Sinica;May2007, Vol. 23 Issue 5, p857 

    On the polydisk, the commutativity of dual Toeplitz operators is studied. We obtain characterizations of commuting dual Toeplitz operators, essentially commuting dual Toeplitz operators and essentially semi-commuting dual Toeplitz operators.

  • The Numerical Range of Toeplitz Operator on the Polydisk. Dinggui Gu // Abstract & Applied Analysis;2009, Special section p1 

    The numerical range and normality of Toeplitz operator acting on the Bergman space and pluriharmonic Bergman space on the polydisk is investigated in this paper.

  • Commuting dual Toeplitz operators on the orthogonal complement of the Dirichlet space. Tao Yu; Shi Wu // Acta Mathematica Sinica;Feb2009, Vol. 25 Issue 2, p245 

    In this paper we characterize commuting dual Toeplitz operators with harmonic symbols on the orthogonal complement of the Dirichlet space in the Sobolev space. We also obtain the sufficient and necessary conditions for the product of two dual Toeplitz operators with harmonic symbols to be a...

  • Algebraic Properties of Toeplitz Operators on the Polydisk. Bo Zhang; Yanyue Shi; Yufeng Lu // Abstract & Applied Analysis;2011, Special section p1 

    We discuss some algebraic properties of Toeplitz operators on the Bergman space of the polydisk í”»n. Firstly, we introduce Toeplitz operators with quasihomogeneous symbols and property (P). Secondly, we study commutativity of certain quasihomogeneous Toeplitz operators and commutators of...

  • Toeplitz Operators on the Weighted Bergman Space over the Two-Dimensional Unit Ball. García, Alma; Vasilevski, Nikolai // Journal of Function Spaces;3/11/2015, Vol. 2015, p1 

    We extend the known results on commutative Banach algebras generated by Toeplitz operators with radial quasi-homogeneous symbols on the two-dimensional unit ball. Spherical coordinates previously used hid a possibility to detect an essentially wider class of symbols that can generate commutative...

  • Algebraic Properties of Quasihomogeneous and Separately Quasihomogeneous Toeplitz Operators on the Pluriharmonic Bergman Space. Hongyan Guan; Liu Liu; Yufeng Lu // Abstract & Applied Analysis;2013, p1 

    We study some algebraic properties of Toeplitz operator with quasihomogeneous or separately quasihomogeneous symbol on the pluriharmonic Bergman space of the unit ball in Cn. We determine when the product of two Toeplitz operators with certain separately quasi-homogeneous symbols is a Toeplitz...

  • Commuting dual Toeplitz operators on weighted Bergman spaces of the unit ball. Lu, Yu; Yang, Jun // Acta Mathematica Sinica;Sep2011, Vol. 27 Issue 9, p1725 

    In this paper, we study the commutativity of dual Toeplitz operators on weighted Bergman spaces of the unit ball. We obtain the necessary and sufficient conditions for the commutativity, essential commutativity and essential semi-commutativity of dual Toeplitz operator on the weighted Bergman...

  • A novel method to determine the finite and infinite frequency structure of a rational matrix. TAN, LIANSHENG; PUGH, A. C. // IMA Journal of Mathematical Control & Information;Jun2001, Vol. 18 Issue 2, p129 

    A novel method is proposed for determining the finite and infinite frequency structure of any rational matrix. For a polynomial matrix, a natural relationship between the rank information of the Toeplitz matrices and the number of corresponding irreducible elementary divisors in its Smith form...

  • Local trace formulae and scaling asymptotics for general quantized Hamiltonian flows. Paoletti, Roberto // Journal of Mathematical Physics;Feb2012, Vol. 53 Issue 2, p023501 

    A class of trace formulae in the Toeplitz quantization of Hamiltonian flows on compact symplectic manifolds is given a local intepretation in terms of certain scaling asymptotics near a symplectic fixed locus; these are reminiscent of the near diagonal asymptotics of equivariant Szegö...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics